# SDR HALA2023031400042

- Difficulty date: March 13, 2023
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N220HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8872
- Aircraft time: 9,774 hours, 2,186 cycles
- Engine: Iae PW1133GAJM
- Engine time: 8,846 hours, 3,780 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DMI# 206651 ENG #1 BLADE TIP 17 MISSING  POLYURETHANE COATING. ENG CHANGED REF CARD 321-72-HWI-02 MIC UPDATED PLACARD REMOVED.  ORIGINAL SUBMISSION DATE: 3/15/2023.
